RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Loginov, Dmitry Olegovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:41
Abstract pages:125
Full texts:10
References:15
Senior Lecturer

http://www.mathnet.ru/eng/person142049
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. S. A. Kashchenko, D. O. Loginov, “Bifurcations Due to the Variation of Boundary Conditions in the Logistic Equation with Delay and Diffusion”, Mat. Zametki, 106:1 (2019),  138–143  mathnet  elib; Math. Notes, 106:1 (2019), 136–141  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020